# SDR UPS02439644

- Difficulty date: October 9, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE R/H DOOR UPPER DECK INOPERATIVE.     DEFERRED EMERGENCY EXIT SIGN FOR UPPER DECK RT DOOR PER MEL 33-15. DEF #246761.REMOVED AND REPLACED LIGHT ASSY. OPS CHECKS GOOD
